# SDR AALA200803043

- Difficulty date: December 5, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 69,126 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP EMERGENCY LIGHT AT OVERHEAD SEAT ROW 29 INOPERATIVE.  REPLACED CHARGER FOR SEAT ROW 29C.  SYSTEM GROUND CHECKED NORMAL OPS.
